# SDR MYWA120025

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,054 hours, 24,710 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  IN REF TO ITEM ABOVE, REPLACE WINDOW HEAT CONTROLLER FOR L1 WINDOW.  REMOVED AND REPLACED L-1 WINDOW HEAT CONTROLLER IAW B737-400 M/M 30-41-11, OPS CHECK NORMAL.
